# SDR CA970715022

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 8061328A
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONGOING TOUBLESHOOTING OF THE #1 ENGINE RIGGING EVENTUALLY REQUIRED THE REPLACEMENT OF THE FUEL CONTROL UNIT. ACCELERATION PICKUP AND THE MOVEMENT OF THE INTERNAL RIGGING PROPERTIES WERE THE PRIMARY CONCERNS AND CONSULTATION WITH PRATT & WHITNEY ADVISED THIS REMEDIAL ACTION. THE FCU WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
